# SDR CA031127011

- Difficulty date: November 25, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 310L
- Aircraft time: 7,767 hours
- Engine: Cont IO470VO
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 08130225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE 100 HOUR INSPECTION PLAY WAS NOTICED IN THE NOSE GEAR AREA.  UPON INSPECTION THE LT NOSE SECTION BULKHEAD WAS FOUND TO BE CRACKED VERTICALLY THROUGH THE CENTER OF THE LIGHTENING HOLE.  DOUBLER PATCHES WERE INSTALLED AND RIVETED INTO PLACE AND THE NOSE GEAR WAS AGAIN INSPECTED FOR PLAY.
